# SDR UPS00233591

- Difficulty date: August 18, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 19703
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT CAME ON IN FLIGHT INTERMITTENTLY.  EMERGENCY LIGHT REPLACED PER MM 33-50, CHECKED OK.
